# SDR SIMA3203

- Difficulty date: November 15, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3000
- Condition: Defective
- Location: Avionics
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - AVIONICS SMOKE LIGHT DOES NOT ILLUMINATE WHEN THE SMOKE TEST SWITCH IS ACTIVATED.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  OPS CHECK GOOD.  (M0
